Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chicky1

Please help my poor, poor nose

Im currently using retin-a gel 0.1, and it seems to be very effective. White plugs are sticking out everywhere and pores are improving. The first few weeks my skin was peeling badly, but that is a lot better now. My only problem is my nose. There seems to always be this dead, top layer of skin covering it - and it just looks awful and wrinkly. I can peel the skin off, but that leaves my nose red and raw. I dont know what to do. I feel that perhaps the retin-a cant pentrate properly because of this layer, but Im not certain.

I had the same problem with diacneal and lower % retin-a. I just cant seem to figure it out. Anyone experienced anything similar? Any suggestions?

Share this post


Link to post
Share on other sites

Yea, I feel like I know what you're talking about. A random layer of gross skin that you can't get rid off! It is really frustrating. I'm using differin but only a bit - not all over. I'm not really sure what to do either. I've used St. Ives Apricot scrub on my nose (gently, of course) and it helps a little, and I moisturize a lot. Maybe someone else will have more ideas. Just wanted to let you you know that you're not alone! :]

Share this post


Link to post
Share on other sites

I wouldn't use the meds on your nose. I use RAM .1 and i would never think of using it on my nose because my nose peels differently than my face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×